# SDR P5CA2018101200318

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,807 hours, 20,448 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT DUCT PRESS FLUCTUATES BETWEEN 30 AND 40 PSI TIL 10,500' ON APPROACH SHUT R PACK OFF, LEFT DUCT SURGED.( PERFORMED AIR SUPPLY BITE TEST IAW 36-23-00 NO DEFECTS NOTED AT THIS TIME. PER AMM 36-10-00 DUCT PRESS IS REGULATED BETWEEN 30 PSI AND 50 PSI. )
